Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering from stomach problem for 18 months. And I have also low hemoglobin

Hi I have been having stomach problems for 18 mths and awaiting test results re: mucus bloating diaorea constipation hot flushes fatigue by hemoglobin dropped to 6 mg 8 months ago for no apparent reason ??? now I have been having yellow stools with alot of undigested foot and what looks like pieces of dead skin it is fleshy and breaks easy. I dont know what else to do it is really affecting my day to day life and doctors so far have no answers I am 29 female ????? can u suggest ?????
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
undigested food i should say!!!
Answered: Fri, 18 Feb 2011
  User's Response
hi wel come to health care magic. i think u shoul go for stool culture in laboratory and yr cause of low haemoglobin may be worms so check it ourt and , stress and mental tiredness also play important role in gastroinstitanal problem so check it out and in yr case magnet therapy and homeopathy can help
Answered: Sat, 3 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor